# SDR SWAA2022072221689

- Difficulty date: June 22, 2022
- Submitted: July 22, 2022
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 74,222 hours, 43,795 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Condition: Cracked
- Location: Lh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED STAB STA 129.50 AND 27 INCH FROM FRONT SPAR LT HORIZONTAL STAB 2022 352601 / [01] TOOL USED: CALIPER; PN: 500-197-30; SN:A21146102; DUE DATE: 16-OCT-22;[02] TOOL USED EDDY CURRENT FLAW DETECTOR P/N: NORTEC 600D; S/N:210138203; DUE DATE:11-APR-23.;[03] TOOL USED: EDDY CURRENT INSTRUMENT P/N: NORTEC 600D; S/N: 210138103; DUE DATE: 11-APR-23;[04] TOOL USED: EDDY CURRENT INSTRUMENT P/N: NORTEC 600D; S/N: 210138103; DUE DATE: 11-APR-23;[05] TOOL USED: CALIPER; PN: 500-197-30; SN: A21042060; DUE DATE: 11-AUG-22;[06] PERFORMED REPAIR ON INSPAR RIB LOCATED STAB STA 129.50 AND 27 FROM FRONT SPAR AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-5 REPAIR 5. SEE INDIVIDUAL STEP SIGNOFFS BELOW;[07] CORECTED STEP 6 PERFORMED REPAIR ON INSPAR RIB LOCATED STAB STA 129.50 AND 27 FROM FRONT SPAR AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-5 REPAIR 5. SEE INDIVIDUAL SIGNOFFS BELOW;[08] PERFORMED REPAIR ON INSPAR RIB LOCATED STAB STA 129.50 AND 27 FROM FRONT SPAR AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-5 REPAIR 5. SEE INDIVIDUAL SIGNOFFS BELOW CERTIFIED AS RII
